# SDR USAA010793

- Difficulty date: July 10, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 31,193 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND Z-ANGLE CORRODED 2 INCH BY 40 INCH AREA, BS 947 TO 987, LBL 52 AT AFT ENTRY DOOR.  REMOVED AND REPLACED Z-ANGLE PER SRM 51-10-02.  (M)
